# SDR DALA2023103108968

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,916 hours, 33,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 FUSELAGE / SKIN / AFT LAV. SERVICE PANEL CUTOUT / STA 1676-1705, S-26R TO S-29R / CORROSION. CORRECTIVE ACTION: REF ERA 610024-14AD. (0036997)
